Posted 1/1/2009 11:39 PM (GMT -6)
Were the injections straight into the joints? If so, it will last a while (differs with each person), but you should notice the bad side effects diminishing each day. That is, if this is a cortisone reaction. It really sounds like it is.
How are you doing tonight? I really think if you're still feeling like this tomorrow, a trip to a walk in clinic might not be a bad idea. Just to be safe.
I'll check in on ya tomorrow okay? I'm just about to hit the pillow!
I hope you can sleep comfortably. ((((((((((hugs)))))))))))
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Moderator for the Lupus and Fibromyalgia forums